PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Ternary Integral Recurrences

Volume 63 / 2015

A. Schinzel Bulletin Polish Acad. Sci. Math. 63 (2015), 19-23 MSC: Primary 11B37. DOI: 10.4064/ba63-1-3


We prove that if $a,b,c,d,e,m$ are integers, $m>0$ and $(m,ac)=1$, then there exist infinitely many positive integers $n$ such that $m\mid (an+b)c^n-de^n$. Hence we derive a similar conclusion for ternary integral recurrences.


  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image